# SDR IPXA2023010389495

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,393 hours, 18,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION INOP.  L1 EMER DOOR CHAIN BROKEN.  R & R THE SPROCKET FOR THE FWD L1 DOOR POWER DRIVE SUPPORT ASSY IAW CMM 52-11-09, REPLACED ROLLER CHAIN IAW CMM 52-11-09 7793949.  PERFORMED PNEUMATIC OPS CHECK IAW AMM 52-11-04.  SERVICED RESEVOIR IAW AMM 12-25-04.
